# SDR REXA201100737

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 21,853 hours, 19,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST TWO STRIPS OF EMERGENCY LIGHT (GROUND LEVEL) ARE INOP.  REMOVED AND REPLACED NR 4 INVERTER (PS4LY) IAW AMM 33-51-07.  OPS CHECK GOOD.  VERIFIED PART EFFECTIVITY.
